# SDR UIEA2021021800350

- Difficulty date: February 18, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N487MC
- Make and model: Boeing 747-45EF
- Aircraft serial: 30609
- Aircraft time: 83,734 hours, 15,644 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 65B4889923
- Part serial: NSN
- Condition: Ruptured
- Location: Pneumatic System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED AIR DUCT C MSG.  TROUBLESHOT AND FOUND CENTER BLEED DUCT RUPTURED.  REMOVED AND REPLACED CENTER BLEED DUCT.  OPS CHECK NORMAL.
